# SDR A6WA202301268705

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 40,543 hours, 39,512 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38004883
- Part serial: P1070
- Condition: Smoke
- Location: Aft
- Part time: 41,570 hours, 47,395 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN ON GND AND CAUSED SMOKE IN CABIN *****AIRCRAFT REMOVED FROM SERVICE**********  PREFORMED PAC BURN OUT PROCEDURE IAW AWAC SUP 09-037E, NO UNUSUAL       SMELLS OR SMOKE IN CABIN AFTER PROCEDURE. REF 338553-4 FOR MEL OF APU.  AIRCRAFT OK FOR RTS. REF WO 335707, APU R&R FOR CORRECTIVE ACTION.  REMOVED PLACARD AND     FROM MEL.
